# SDR 2007UALA01900

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 30,467 hours, 11,530 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT SEATS 18C AND 22C ARE INOP.  [07-03-07]  REPAIRED WIRING AT 18C AND RELAMPED 22C OPS NORMAL.
